Best Chebyshev approximation of functions of one and many variables

Author: Kalenchuk-Porkhanova, A.

Source: Cybernetics and Systems Analysis, Volume 45, Number 6, November 2009 , pp. 988-996(9)

Publisher: Springer

Buy & download fulltext article:


Price: $47.00 plus tax (Refund Policy)


The problem of the best Chebyshev approximation is discussed. The advantages of approximation algorithms associated with tradeoff between speed and accuracy are substantiated.

Keywords: Chebyshev alternance; algorithms; approximation; compression of data files; error estimates; optimization

Document Type: Research Article


Affiliations: V. M. Glushkov Institute of Cybernetics, National Academy of Sciences of Ukraine, Kyiv, Ukraine

Publication date: November 1, 2009

Related content


Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page